`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Stability of half-degree point defect profiles for 2-D nematic liquid crystal
Pages: 6227 - 6242, Issue 12, December 2017

doi:10.3934/dcds.2017269      Abstract        References        Full text (411.3K)           Related Articles

Zhiyuan Geng - Courant Institute of Mathematical Sciences, New York University, Auburn University, AL 36849, New York, NY 10012-1185, United States (email)
Wei Wang - Department of Mathematics, Zhejiang University, Hangzhou 310027, China (email)
Pingwen Zhang - LMAM, CAPT and School of Mathematical Sciences, Peking University, Beijing, 100871, China (email)
Zhifei Zhang - School of Mathematical Sciences, Peking University, Beijing 100871, China (email)

1 P. Bauman, J. Park and D. Philips, Analysis of nematic liquid crystals with disclination lines, Arch. Ration. Mech. Anal., 205 (2012), 795-826.       
2 P. Biscari and G. G. Peroli, A hierarchy of defects in biaxial nematics, Commun. Math. Phys, 186 (1997), 381-392.       
3 G. Canevari, Biaxiality in the asymptotic analysis of a 2-d Landau-de Gennes model for liquid crystals, ESAIM Control Optim. Calc. Var., 21 (2015), 101-137.       
4 P. de Gennes and J. Prost, The Physics of Liquid Crystals, $2^{nd}$ edition, Oxford University Press, Oxford, 1995.
5 G. Di Fratta, J. M. Robbins, V. Slastikov and A. Zarnescu, Half-integer point defects in the Q-tensor theory of nematic liquid crystals, Journal of Nonlinear Science, 26 (2016), 121-140.       
6 J. Ericksen, Liquid crystals with variable degree of orientation, Arch. Ration. Mech. Anal., 113 (1990), 97-120.       
7 D. Golovaty and J. A. Montero, On minimizers of a Landau-de Gennes energy functional on planar domains, Arch. Ration. Mech. Anal., 213 (2014), 447-490.       
8 S. Gustafson and I. M. Sigal, The stability of magnetic vortices, Commun. Math. Phys., 212 (2000), 257-275.       
9 R. Hardt, D. Kinderlehrer and F.-H. Lin, Existence and partial regularity of static liquid crystal configurations, Commun. Math. Phys., 105 (1986), 547-570.       
10 F. Hélein, Minima de la fonctionelle energie libre des cristaux liquides, C. R. Acad. Sci. Paris, 305 (1987), 565-568.       
11 Y. Hu, Y. Qu and P. Zhang, On the disclination lines of nematic liquid crystals, Communications in Computational Physics , 19 (2016), 354-379.       
12 R. Ignat, L. Nguyen, V. Slastikov and A. Zarnescu, Uniqueness results for an ODE related to a generalized Ginzburg-Landau model for liquid crystals, SIAM J. Math. Anal., 46 (2014), 3390-3425.       
13 R. Ignat, L. Nguyen, V. Slastikov and A. Zarnescu, Stability of the melting hedgehog in the Landau-de Gennes theory of nematic liquid crystals, Arch. Ration. Mech. Anal., 215 (2015), 633-673.       
14 R. Ignat, L. Nguyen, V. Slastikov and A. Zarnescu, Instability of point defects in a two-dimensional nematic liquid crystal model, Ann. I. H. Poincare-AN, 33 (2016), 1131-1152.       
15 R. Ignat, L. Nguyen, V. Slastikov and A. Zarnescu, Stability of point defects of degree $\pm1/2$ in a two-dimensional nematic liquid crystal model, Calculus of Variations and Partial Differential Equations, 55 (2016), 33pp.       
16 M. Kleman and O. D. Lavrentovich, Topological point defects in nematic liquid crystals, Philosophical Magazine, 86 (2006), 4117-4137.
17 X. Lamy, Some properties of the nematic radial hedgehog in the Landau-de Gennes theory, J. Math. Anal. Appl., 397 (2013), 586-594.       
18 E. H. Lieb and M. Loss, Symmetry of the Ginzburg-Landau mimimizer in a disc, Math. Res. Lett., 1 (1994), 701-715.       
19 F.-H. Lin and C. Liu, Static and dynamic theories of liquid crystals, J. Partial Differ. Equ., 14 (2001), 289-330.       
20 T.-C. Lin, The stability of the radial solution to the Ginzburg-Landau equation, Commun. PDE, 22 (1997), 619-632.       
21 A. Majumdar, The radial-hedgehog solution in Landau-de Gennes' theory for nematic liquid crystals, Euro. J. Appl. Math., 23 (2012), 61-97.       
22 A. Majumdar and A. Zarnescu, Landau-de Gennes theory of nematic liquid crystals: The Oseen-Frank limit and beyond, Arch. Ration. Mech. Anal., 196 (2010), 227-280.       
23 N. D. Mermin, The topological theory of defects in ordered media, Rev. Modern Phys., 51 (1979), 591-648.       
24 P. Mironescu, On the stability of radial solutions of the Ginzburg-Landau equation, J. Funct. Anal., 130 (1995), 334-344.       
25 Manuel de Pino, P. Felmer and M. Kowalczyk, Minimality and nondegeneracy of degree-one Ginzburg-Landau vortex as a Hardy's inequality, IMRN, 30 (2004), 1511-1527.       
26 R. Rosso and E. G. Virga, Metastable nematic hedgehogs, J. Phys. A, 29 (1996), 4247-4264.
27 G. Toulouse and M. Kleman, Principles of a classification of defects in ordered media, Journal de Physique Lettres, 37 (1976), 149-151.

Go to top